MAUDE Adverse Event Report: O&M HALYARD, INC. IMP GWN W-KNITCF UNIV; PROTECTIVE APPAREL

O&M HALYARD, INC. IMP GWN W-KNITCF UNIV; PROTECTIVE APPAREL
Model Number 69600
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in this complaint is not available for evaluation.A follow-up report will be provided upon the conclusion of the investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.H3 other text : device not returned.
 
Event or Problem Description
Customer is dissatisfied with gown performance.Customer states they have used gown for 15 years and quality has decreased.Customer states the gown becomes wet when she leans against sink.The customer reported in 2018 a co-worker experienced chemical burns on their arms during use of the gown when enzymatic fluid soaked through the gown.The co-worker went to the physician multiple times for treatment.The exact event date and further details are unknown.There was no hospital stay or surgical intervention performed.
 
Additional Manufacturer Narrative
The product involved in this complaint was not available for evaluation.A quality nonconformance was not reported during lot manufacture.Visual and functional inspections are performed for each lot based on statistical sampling.Complaint trend was reviewed for code 69600 for strike through failure mode.There is no upward trend detected during the past 12 months.A root cause was not identified.Notification of this incident was sent to manufacturing leaders for awareness.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.H3 other text: device not returned.

Brand Name
IMP GWN W-KNITCF UNIV
Common Device Name
PROTECTIVE APPAREL
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUÑA S. DE R.L DE C.V.
carretera presa la amistad km
parque industrial amistad
cd. acuña, coahuila mexico 26220
MX   26220
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key18895839
Report Number9616096-2024-00002
Device Sequence Number12294761
Product Code OEA
UDI-Device Identifier30680651696008
UDI-Public30680651696008
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number69600
Device Catalogue Number106960067
Device Lot NumberAM23292921
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2024
Supplement Date Received by Manufacturer04/26/2024
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown